American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f'' + Af = 0$ where $A$ is entire. Bull. Amer. Math. Soc. 6 (1982) 95-98. MR 634440.
Abstract, references, and article information
View Article: PDF

[2] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information
View Article: PDF

[3] Anton Zettl. A constructive characterization of disconjugacy. Bull. Amer. Math. Soc. 81 (1975) 145-147. MR 0352612.
Abstract, references, and article information
View Article: PDF

[4] R. A. Stafford and J. W. Heidel. A new comparison theorem for scalar Riccati equations. Bull. Amer. Math. Soc. 80 (1974) 754-757. MR 0342771.
Abstract, references, and article information
View Article: PDF

[5] Anton Zettl. A characterization of the factors of ordinary linear differential operators. Bull. Amer. Math. Soc. 80 (1974) 498-499. MR 0338493.
Abstract, references, and article information
View Article: PDF

[6] David Lowell Lovelady. Bounded solutions of whole-line differential equations. Bull. Amer. Math. Soc. 79 (1973) 752-753. MR 0322267.
Abstract, references, and article information
View Article: PDF

[7] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information
View Article: PDF

[8] Irvin Kay. Systems of quadratically coupled differential equations which can be reduced to linear systems. Bull. Amer. Math. Soc. 79 (1973) 483-487. MR 0322245.
Abstract, references, and article information
View Article: PDF

[9] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information
View Article: PDF

[10] Richard Holzsager. Riemannian manifolds of finite order. Bull. Amer. Math. Soc. 78 (1972) 200-201. MR 0288695.
Abstract, references, and article information
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1